Attainability and Connectedness in an Automata Network with a General State Switching Rule
Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1533-1539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_11_a11,
author = {S. N. Vassilyev},
title = {Attainability and {Connectedness} in an {Automata} {Network} with a {General} {State} {Switching} {Rule}},
journal = {Differencialʹnye uravneni\^a},
pages = {1533--1539},
year = {2002},
volume = {38},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_11_a11/}
}
S. N. Vassilyev. Attainability and Connectedness in an Automata Network with a General State Switching Rule. Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1533-1539. http://geodesic.mathdoc.fr/item/DE_2002_38_11_a11/